charley horse feeling and update of my MRI.

Discussion in 'Fibromyalgia Main Forum' started by Aeronsmom, Aug 23, 2006.

  1. Aeronsmom

    Aeronsmom New Member

    hello all, well first of all I made it thru my MRI the med they gave me to relax me.....well lets just say BOY was I ever relaxed,

    at first when I got into the machine they told me my heart rate hit 195 bests per minute, I was having a panic attack waiting the waiting room I told my husband I wanted to leave and he said we are here.. lets just get it over with.

    so they gave me music to listen to and covered my eyes and that is the last thing I remember...next thing I knew they were pulling me out of the machine, they told me I did well and that they had to give me a double dosage because the first dose was not calming me down.

    now onto my initial question, since yesterday I have been feeling..what feels like a charley horse on the back on my left leg, it's not too painful but it is bothersome, has anyone been getting this or have had it, should I be worried. any help/suggestion would be great.

    Ann
    [This Message was Edited on 08/24/2006]
  2. Aeronsmom

    Aeronsmom New Member

    bumpity bump
  3. sisland

    sisland New Member

    I Knew you could do it!!!! Now thats over with you can breath a sigh of relief huh? ........................................The Charley Horse pain is something i've Had also off and on over the years ! i used a heating pad and it seemed to help alot ............................also if you massage the area that should help also!!.........................................Hugs....................sydney
  4. Pianowoman

    Pianowoman New Member

    I've been watching for your post. I'm so glad the MRI went well. You did it!! The charley horse may be from the postion you were lying in for so long. It will likely resolve soon.

    Take care
    Kathy
  5. Omacarole

    Omacarole New Member

    I get what I call "muscle spasm" throughout my body and take Flexeril for them. Spasms hit in the arches of my feet, calves and thighs and back and they hurt like the devil...sometimes they're short, but most times it's hours or until the Flexeril takes effect. I feel for you, Ann. I t seems we never know if what happens to us is due to FMS or something else may be causing it.